# SDR AALA20170209009

- Difficulty date: February 9, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N835NN
- Make and model: Boeing 737823
- Aircraft serial: 29577
- Aircraft time: 22,231 hours, 8,706 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVACUATION SLIDE IS OUT OF POSITION. THE SLIDE BALL IS RESTING ON THE NYLON BLOCK.  REMOVED AND RESEATED SLIDE IAW AMM 25-66-01. OPS CHECKED GOOD.
